×

zbMATH — the first resource for mathematics

Intersection form for quasi-homogeneous singularities. (English) Zbl 0347.14001

MSC:
14B05 Singularities in algebraic geometry
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
32Sxx Complex singularities
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] V.I. Arnol’D : Normal forms of functions in neighbourhoods of degenerate critical points . Russian Mathematical Surveys 29-2 (1974) 10-50. · Zbl 0304.57018
[2] R. Bott : Homogeneous vector bundles . Ann. of Math. 66 (1957) 203-248. · Zbl 0094.35701
[3] E. Brieskorn : Die Monodromie der isolierten Singularitäten von Hyperftächen . Manuscripta Math. 2 (1970) 103-161. · Zbl 0186.26101
[4] P. Deligne : Théorie de Hodge II . Publ. Math. IHES 40 (1972) 5-57. · Zbl 0219.14007
[5] Ph. Griffiths : On the periods of certain rational integrals: I and II . Ann. of Math. 90 (1969) 460-495 and 498-541. · Zbl 0215.08103
[6] D. Prill : Local classification of quotients of complex manifolds by discontinuous groups . Duke Math. J. 34 (1967) 375-386. · Zbl 0179.12301
[7] J. Steenbrink : Mixed Hodge structure on the vanishing cohomology . (Manuscript in preparation). · Zbl 0373.14007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.